Über Potenzreihen und Bilinearformen

O., Szász

Mathematische Zeitschrift (1919)

  • Volume: 4, page 163-176
  • ISSN: 0025-5874; 1432-1823

How to cite


Szász, O.,. "Über Potenzreihen und Bilinearformen." Mathematische Zeitschrift 4 (1919): 163-176. <http://eudml.org/doc/167523>.

author = {Szász, O.,},
journal = {Mathematische Zeitschrift},
pages = {163-176},
title = {Über Potenzreihen und Bilinearformen},
url = {http://eudml.org/doc/167523},
volume = {4},
year = {1919},

AU - Szász, O.,
TI - Über Potenzreihen und Bilinearformen
JO - Mathematische Zeitschrift
PY - 1919
VL - 4
SP - 163
EP - 176
UR - http://eudml.org/doc/167523
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.